# SDR ASAA2017012319520

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 36,048 hours, 10,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED THE PACK/ZONE TEMP CONTROLLER BITE TEST IAW  AMM 21-61-00-700-806-002. VERIFIED RIGHT PACK FAULT WAS INTERMITTENT AND DID NOT RETURN. ALSO, THERE IS NO MAINTENANCE HISTORY FOUND WITHIN THE PAST 30 DAYS. ACFT GOOD FOR SERVICE.
